# SDR RAIA201306190001

- Difficulty date: June 19, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 24,102 hours, 18,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PROXIMITY ELECTROLUMINESCENT EMERGENCY LIGHT INOPERATIVE AT ROW 18.  MX INSPECTED AND REPAIRED WIRES AND OPS CHECKED GOOD.
